MathSciNet Relay Station
MathSciNet bibliographic data
MR3236578 47-02 (47H10 54H25)
Kadelburg, Zoran; Radenović, Stojan On generalized metric spaces: a survey. TWMS J. Pure Appl. Math. 5 (2014), no. 1, 3–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement